A member asked:

My body is not absorbing estrogen prescribed by my doc. blood tests showed non existent. i'm post menopausal. dizzy, tired, headaches, sad, irritabl?

A doctor has provided 1 answer
Dr. Christina Adberg answered

Specializes in Gynecology

Different route: How are you taking the estrogen? There are many forms and ways to get it in your body. You may want to try something different. There are sprays, creams, gels, patches, a vaginal ring, and pills. Pick one, start low, and go up on the dose slowly until you get some relief! it can take months to stabilize. Make sure you don't also have other hormonal deficiencies, like thyroid.

Answered 4/5/2014

4.2k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question